Tylenol Sinus 24 Hour Convenience Pack Extra Strength EZTabs
Tylenol Sinus 24 Hour Convenience Pack Extra Strength EZTabs
Health Yourself Today

Tylenol Sinus 24 Hour Convenience Pack Extra Strength EZTabs

Regular price $11.49 $0.00

Daytime: Sinus Pain & Pressure; Sinus Headache; Sinus Congestion
Nighttime: Sinus Pain & Pressure; Sinus Headache; Sinus Congestion; Runny Nose/Sneezing

Dosage: Adult Use Only (12 Years and Over): Take 1-2 Daytime or Nighttime tablets every 4 hours as needed. Do not exceed a combined total of any 8 tablets in 24 hours.

Warnings: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes; dark urine; sweating; nausea; vomiting; stomach pain; unusual tiredness; loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening; blisters; rash. If any of the above noted symptoms occur, stop use and seek medical help right away.
Do not use: with any other products containing acetaminophen or other cough/cold or pain/fever medications - If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are allergic to any of the ingredients; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.
Ask a doctor or pharmacist before use if you: are taking other medications including the blood thinning drug Warfarin; have heart or thyroid disease; high blood pressure; diabetes;  glaucoma; liver or kidney disease; difficulty urinating due to an enlarged prostate; are pregnant or breastfeeding.
Stop use and ask a doctor if: symptoms last for more than 5 days; fever lasts for more than 3 days; nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen; are accompanied by a high fever or the production of thick, yellow/green phlegm.
Additional cautions for Nighttime tablets: When using this product: avoid alcohol; drowsiness may occur; do not drive a motor vehicle, operate machinery or  engage in activities requiring alertness. Alcohol, sedatives and tranquilizers may increase drowsiness.
Keep out of the reach of children. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor.

Medicinal Ingredients:
Each Daytime tablet contains
Decongestant: Phenylephrine Hydrochloride 5mg
Analgesic: Acetaminophen 500mg
Each Nighttime tablet contains:
Decongestant: Phenylephrine Hydrochloride 5mg
Analgesic: Acetaminophen 500mg
Antihistamine: Chlorpheniramine Maleate 2mg

Non-Medicinal Ingredients: Carnauba wax, cellulose, citric acid, corn starch, D&C yellow no. 10 aluminum lake, FD&C blue no. 1 aluminum lake, FD&C blue no. 2 aluminum lake, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.